We correct the main theorem in ‘Open books and configurations of symplectic surfaces’ [Alg. Geom. Top. 3 (2003) 569–586] and its proof. As originally stated, the theorem gave conditions on a configuration of symplectic surfaces in a symplectic 4–manifold under which we could construct a model neighborhood with concave boundary and describe explicitly the open book supporting the contact structure on the boundary. The statement should have included constraints on the areas of the surfaces.
"Correction to “Open books and configurations of symplectic surfaces”." Algebr. Geom. Topol. 3 (2) 1275 - 1276, 2003. https://doi.org/10.2140/agt.2003.3.1275